# SDR FDEA202204191239

- Difficulty date: April 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PYLON NO 2 THERE IS A CRACK ON PANEL NO 444DR FEO SIDE PERFORMED HOT BOND REPAIR PER SRM 51-70-04,REF. SRM 54-50-70-2R,FIG. 201,DETAIL   I,TABLE I.REP. DIM.: 2,5" X 2,5",REP. LOC.:FWD BOTTOM EDGE. REV.135.0. 17/1/22.  MATERIAL : BMS8-139,B/N:92M0073723.    MAJOR REPAIR.
